# SDR AWXA0002090

- Difficulty date: July 31, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6549917
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON SURFACE FOUND UNDERNEATH VHF ANTENNA COVER AT BS 777 & BL 0.  CORROSION REMOVED PER SRM 53-30-1 FIG 1 PG 1.  MADE AND INSTALLED NEW ANGLES PER DWG 65-49917 P/N 65-49917-11 AND 65-49917-12.  INSTALLED NEW DOUBLERS AND FILLER PER SRM 53-30-3 FIG 1 SHT 1-A & SRM 51-30-2 PG 2-3.
